MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2019) is considered to be a best estimate.This emdr was submitted to represent the bard/davol ventralex st (device #2).Additional supplemental emdr represents the bard/davol mesh - ventralex (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2014 - patient was diagnosed with painful umbilical hernia with obstruction or gangrene thereby underwent open repair with the implant of ventralex mesh (device #1).Per operative notes, ¿hernia sac was dissected.A ventralex mesh (device #1) was placed and secure it with suture.¿ (b)(6) 2020 - patient was diagnosed with incisional hernia upper midline, adhesions thereby underwent open repair with lysis of adhesion and explant of ventralex mesh (device #1) and implant of ventralex st mesh (device #2).Per operative notes, ¿adhesions were taken down.Old ventralex mesh (device #1) was completely removed.The wound was irrigated.A ventralex st mesh (device #2) was placed and sutured.¿ (b)(6) 2020 - patient was diagnosed with incisional hernia with obstruction, adhesions thereby underwent laparoscopic repair with lysis of adhesion explant of ventralex st mesh (device #2) and implant one bard soft mesh (device #3).Per operative notes, ¿midline adhesions were taken down.Old ventralex st mesh (device #2) was removed.A bard soft mesh (device #3) was placed and secure it with suture.¿.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22737044
Report Number1213643-2025-00732
Device Sequence Number9306437
Product Code FTL
UDI-Device Identifier00801741031496
UDI-Public(01)00801741031496(17)210728(10)HUDU1955
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Catalogue Number5950009
Device Lot NumberHUDU1955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale